×

Compact abelian group extensions of discrete dynamical systems. (English) Zbl 0184.26901


MSC:

54H20 Topological dynamics (MSC2010)

Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Furstenberg, H., The structure of distal flows, Amer. J. Math., 85, 477-515 (1963) · Zbl 0199.27202
[2] Knapp, A. W., Distal functions on groups, Trans. Amer. math. Soc., 128, 1-40 (1967) · Zbl 0154.33702
[3] Abramov, L. M., Metric automorphisms with quasi-discrete spectrum, Izvestija Akad. Nauk. S.S.S.R., 26, 513-530 (1962) · Zbl 0132.35902
[4] Hahn, F.; Parry, W., Minimal dynamical systems with quasi-discrete spectrum, J. London math. Soc., 40, 309-323 (1965) · Zbl 0132.36001
[5] - - Some characteristic properties of dynamical systems with quasi-discrete spectrum. Math. Systems Theory (to appear).
[6] Hoare, H.; Parry, W., Affine transformations with quasi-discrete spectrum. I, J. London math. Soc., 41, 88-96 (1966) · Zbl 0136.11501
[7] Hoare, H.; Parry, W., Affine transformations with quasi-discrete spectrum. II, J. London math. Soc., 41, 529-530 (1966) · Zbl 0142.10303
[8] Furstenberg, H., Strict ergodicity and transformations of the torus, Amer. J. Math., 83, 573-601 (1961) · Zbl 0178.38404
[9] Ellis, R., The construction of minimal discrete flows, Amer. J. Math., 87, 564-574 (1965) · Zbl 0129.38704
[10] Auslander, L., L. Green, and F. Hahn: Flows on homogeneous spaces. Ann. Math. Studies, No. 53. Princeton 1963. · Zbl 0099.39103
[11] Keynes, H. B., Topological dynamics in coset transformation groups, Bull. Amer. math. Soc., 72, 1033-1035 (1966) · Zbl 0163.17802
[12] Oxtoby, J. C., Ergodic sets, Bull. Amer. math. Soc., 58, 116-136 (1952) · Zbl 0046.11504
[13] Effros, E. G.; Hahn, F., Locally compact transformation in groups and C^* algebras, Bull. Amer. math. Soc., 73, 222-226 (1967) · Zbl 0166.11802
[14] Pontrjagin, L., Topological groups (1946), Princeton: University Press, Princeton
[15] Montgomery, D.; Zippin, L., Topological transformation groups (1955), New York: Interscience, New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.